Okay, so I have noticed that I am now a week from when my last day of my period was. I am at the start of my “fertile time”. However, I decided to get busy with myself. After my orgasm I had a lot of lower abdominal, period-like cramps. Then when I went to the bathroom and wiped, I was bleeding like I started my period again.

I’m still crampy, but the blood seems to have stopped. I guess a little back story is that I have been having abnormal periods for a little over a year. They have started to normalize, but they hadn’t really been heavy. I mainly had what appeared to be dried blood and maybe a little bit of new blood for the past 8 months until my previous 2 periods. When I was younger, before I ever tried birth control I had the same types of period.

However I guess 3-4 years ago I had an abnormal pap and had cells frozen off, then 6 months later I had it again. That’s when my periods started being weird. They would skip or sometime they would be all dried blood. Then I had a lapse in insurance and a little over a year ago I went and had a check up and everything came back normal.

I’m also in nursing school (about to graduate) and to say I’m constantly stressed out is pretty fair.

Also, I do NOT have this reaction when my husband and I have sex. I am currently waiting for his insurance to get the memo that I’m supposed to be on his insurance so I can go to the doctor for an exam. Has anyone else experienced this?

Oh and I don’t penetrate myself with anything. Strictly clitoral stimulation. And yes, I do have orgasms with my husband. 🙂

Thanks in advance if anyone has any words/advice. I know the main thing is to get to an OB/GYN, but I thought maybe someone else experiences something like this.

Tagged with →  

4 Responses to Weird Question…

  1. Ezaora says:

    Sometimes if I’m getting busy either with myself or with the bf right after my period (or during, my period likes to disappear completely for a day or two) having an orgasm dislodges the rest of the stuff that’s supposed to come out. I’m going to venture a guess that that’s exactly what happened.

  2. Ezaora says:

    Whoops, just noticed that you mentioned that it’s a week after your period. My hypothesis still stands, especially if you’ve been having weird periods IMHO. Maybe a little less likely, but still possible.

  3. Ytune says:

    Yeah mine has done that in the past too. I should also mention nursing school makes you a hypochondriac. That makes me feel better though.

  4. Ezaora says:

    You’re welcome. I’m a tiiiiny bit of a hypochondriac so it’s probably a good thing that I’m not in med school. XD

Leave a Reply